MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED
Catalog Number 6550000000
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced start-up resistance/rolling resistance is too great (difficult to start/move).There was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The 3 devices that were pending evaluation were not made available by the customer; the reported issue was not confirmed.The device was code was updated and section h codes have been updated to reflect this.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced lacking/ size of/ force of/ position of grasp/step points (not ergonomic).There was no patient involvement.
 
Additional Manufacturer Narrative
This supplemental is being filed for an adjusted device code/hazard after further investigation.Section h codes have been updated.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced difficult to load/unload the cot in the ambulance.There was no patient involvement.

Brand Name
POWER-PRO TL COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18007333
Report Number0001831750-2023-01314
Device Sequence Number12424712
Product Code FPO
UDI-Device Identifier07613327261660
UDI-Public07613327261660
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6550000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2023
Supplement Date Received by Manufacturer10/01/2023
10/01/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/04/2024
02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown